# SDR ASAA2021120336805

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 22,582 hours, 7,142 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FAN BLADE LUBE ON #2 ENG FAN BLADE SHIMS COATING MISSING. GROUNDED - YES. REMOVED AND REPLACED #2 ENG FAN BLADE SHIMS IN REF TO TASK CARD 78472010.
